# SDR IPXA2024020744542

- Difficulty date: October 25, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 21,917 hours, 3,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR OUTSIDE HANDLE DID NOT FULLY RETRACT BUT DOOR SHOWED AS CLOSED FOUND HANDLE ROLLER ALIGNMENT BRACKET LOOSE RETORQUED AND PERFORMED DOOR HANDLE CLOSE OPS CHECK HANDLE FLUSH OPS CHECK GOOD. WORK PERFORMED IAW B747 AMM 52-11-13-700-801. AMM 20-51-01-912-008
